MathSciNet Relay Station
MathSciNet bibliographic data
MR536358 (81c:10043) 10G20
Montgomery, H. L.; Vaughan, R. C. Mean values of character sums. Canad. J. Math. 31 (1979), no. 3, 476–487.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement